Call of Duty: Warzone players have already got some concerns about cheaters appearing in Warzone 2 following a rise of activity in the last few weeks of the original battle royale.
The highly-anticipated release of Call of Duty: Modern Warfare 2 is only a few weeks away, and while many players are looking forward to getting stuck into that, it will also mark the arrival of Warzone 2.
Warzone 2, which will be a follow-up to the original Warzone release, is expected to release around November 16 and bring a new battle royale experience to Call of Duty players. Though, Caldera, Fortune’s Keep, and Rebirth Island are still expected to carry on in the original Warzone.
While the countdown in on for the new game, some players have got concerns about how it will deal with cheaters and hackers, as they’ve apparently been on the rise again in Caldera.
Warzone cheaters surge again in Caldera
A number of players across social media have flagged the fact that they’ve encountered more cheaters than normal over the past few days, with many putting it down to the fact that a new game is almost here.
“Cheaters have shot up this week, not sure why though,” said one annoyed player. “MW2 beta (is coming),” answered another.
“Saw this (aimbots and wallhacks) twice last night. And is highly suspicious these players are newbie ranked. Hacked accounts and cheating. Cod future has never looked brighter,” one said sarcastically.
While banwaves are still rolling out, new accounts popping up means that players are getting around them in some way. Though, some worry that will also spell bad news for Warzone 2.
“Your account will be banned in the new game also. Then again, since everyone starts from zero anyway, not much of a loss to start a new account,” added one.
Other players urged Activision and Raven Software to buff up the Ricochet anti-cheat for Warzone 2. Though, others want something a little stronger too. “An anti-cheat, and not the embarrassment that is Ricochet,” requested one player.
We’ll just have to wait and see if that happens.